# SDR RAIA00204131

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,860 hours, 14,829 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: C5JFR36C1104D
- Part serial: 950662
- Condition: Vibrates
- Part time: 12,777 hours, 14,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

5645-STL - CREW REPORTED RIGHT ENGINE VIBRATION. MAINTENANCE REMOVED AND REPLACED RIGHT PROPELLER ASSEMBLY.
